MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION SEGURA HEMISPHERE; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063801000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a segura hemisphere retrieval basket was used in the ureter during a ureterscopy procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the basket broke inside the patient.There were no patient complications as a result of this event.Attempts to obtain additional information regarding the circumstances surrounding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: device identification (model number).Device problem code 1069 captures the reportable event of basket wire broke.Investigation results: visual analysis found the returned device under good condition without evidence of damages or defects.The basket wires were not broken, all the basket wires were found to be properly attached to the pull wire.The investigation conclusion code of this event is "no problem detected" since the device complaint or problem cannot be confirmed.A review of the device history record (dhr) confirms that the accepted device met all manufacturing specifications.
 
Event or Problem Description

Brand Name
SEGURA HEMISPHERE
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8564701
Report Number3005099803-2019-02224
Device Sequence Number11520655
Product Code FFL
UDI-Device Identifier08714729341864
UDI-Public08714729341864
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2021
Device Model NumberM0063801000
Device Catalogue Number380-100
Device Lot Number0023004315
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2019
Initial Date Received by Manufacturer 04/03/2019
Supplement Date Received by Manufacturer05/27/2019
Initial Report FDA Received Date04/30/2019
Supplement Report FDA Received Date06/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1